Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suffering from fat malabsorption, getting migraine,dizziness and vomiting. Advised with Zen-pep but not satisfied with treatment

My wife 38 y/o was diagnosed recently with fat malabsorption . Prior to this she was hospitalized twice but those hospitals could not diagnose what she had at the time.She has been having chronic lower left abd pain that doesn t go away since July 2010 for about 7-8 mths and along with that she either vomits everytime she eats or diarrea or both at the same time. She constantly feels tired and dizzy and even if she is laying in bed she is dizzy also has fevers and migraine type headaches.She has also passed out on the floor. She is losing weight rapidly and by looking at her she looks sick,her eyes look sunk in and her skin is flushed and patches under her eyes.6 years ago she underwent laparatomic Roux-en-Y Gastric Bypass and her GI doctor said that usually you go through malabsorption early on after the surgery not this late,The medicines he prescribed for her she still could not tolerate it which was Zenpep and she still having diarrea right after eating and vomiting And also Creon and she could not tolerate that one either.She is losing weight rapidly and she is not digesting food properly I am getting scared of what this is doing to her health.Her GI doctor had gave her an option of maybe trying to get her surgery reversed he said it sometimes difficult but it can be done,My wife is dead set against it because she doesn t have a guarantee that will be effective and also getting cut into again. COULD SOMEONE OUT THERE GIVE US ANY IDEA OR MAYBE GUARANTEED OPTIONS WE COULD TRY I AM GETTING WORRIED AND AFRAID OF MY WIFE HEALTH!!!
Asked On : Thu, 3 Mar 2011
Answers:  1 Views:  365
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
welcome to health care magic forum,
Fat Malabsorption refers to the impairment of fat digestion which mainly occurs in the small intestine. Malabsorption means the body is not properly absorbing nutrients from foods. It leads to malnutrition because the body does not receive the nutrients (vitamins, minerals, proteins, sugars, fats, etc) that it requires.
Most of these nutrients are absorbed through the small intestine.

In your wife's case it is because of the surgery, other Doctor's they do not believe that how after effects of surgery can affect a person after a long period of time, but yes the case here is this only, other thing is that your wife is now having complex disease for which modern medicines is not the answer.

And all the symptoms you have described here can be easily covered and cured by Homeopathic treatment. As Homeopathy treats the patient as a whole not a particular disease or a particular organ, and now your wife needs a constitutional Homeopathic remedy which can bring her life back to normal.

For more info you can mail us at or visit us at
Answered: Thu, 3 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor